Aarhus University Seal / Aarhus Universitets segl

Semiclassical geometry of integrable systems

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

  • Nicolai Reshetikhin

The main result of this paper is a formula for the scalar product of semiclassical eigenvectors of two integrable systems on the same symplectic manifold. An important application of this formula is the Ponzano-Regge type of asymptotic of Racah-Wigner coefficients.

Original languageEnglish
Article number164001
JournalJournal of Physics A: Mathematical and Theoretical
Volume51
Issue16
ISSN1751-8113
DOIs
Publication statusPublished - 23 Mar 2018

    Research areas

  • integrability, Racah-Wigner, semiclassical

See relations at Aarhus University Citationformats

ID: 127226188